RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2016, Volume 8, Issue 4, Pages 33–40 (Mi vyurm316)  

Mathematics

On solvability of the Hilbert homogeneous boundary value problem for quasiharmonic functions in circular domains

K. M. Rasulov, T. I. Timofeeva

Smolensk State University, Smolensk, Russian Federation

Abstract: A Hilbert-type boundary value problem in the classes of quasi-harmonic functions is considered. Quasi-harmonic functions are regular solutions of an elliptic differential equation form $\frac{\partial^2W}{\partial z\partial\overline{z}}+\frac{n(n+1)}{(1+z\overline{z})^2}W=0$, where $\frac{\partial}{\partial z}=\frac12(\frac{\partial}{\partial x}-i\frac{\partial}{\partial y})$, $\frac{\partial}{\partial \overline{z}}=\frac12(\frac{\partial}{\partial x}+i\frac{\partial}{\partial y})$, and $n$ is a given positive integer. Using the fact that a circle is an analytic curve, we have developed an explicit method for finding solutions of the Hilbert homogeneous boundary value problem for quasi-harmonic functions in circular domains. The principal logic of this method consists of two stages. At stage one we are using a representation of quasi-harmonic function via analytic function and its derivatives to reduce the problem to the classical Hilbert problem for some auxiliary analytic function in the circular domain. A solution $\Phi(z)$ for this problem will be used at stage two, when we solve the linear differential Euler equation of order $n$ with the right-hand side $\Phi(z)$. General solution for the problem can be explicitly expressed in terms of the solution of the Euler equation. Moreover, we have established that the solvability for the considered boundary-value problem depends essentially on whether a unit circumference is the carrier of boundary conditions or a non-unit circle.

Keywords: boundary value problem, Hilbert-type boundary value problem, quasiharmonic function, differential equation, cyclic domain, unit circumference, non-unit circumference.

DOI: https://doi.org/10.14529/mmph160404

Full text: PDF file (276 kB)
References: PDF file   HTML file

UDC: 517.968.23
Received: 10.06.2016

Citation: K. M. Rasulov, T. I. Timofeeva, “On solvability of the Hilbert homogeneous boundary value problem for quasiharmonic functions in circular domains”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 8:4 (2016), 33–40

Citation in format AMSBIB
\Bibitem{RasTim16}
\by K.~M.~Rasulov, T.~I.~Timofeeva
\paper On solvability of the Hilbert homogeneous boundary value problem for quasiharmonic functions in circular domains
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2016
\vol 8
\issue 4
\pages 33--40
\mathnet{http://mi.mathnet.ru/vyurm316}
\crossref{https://doi.org/10.14529/mmph160404}
\elib{http://elibrary.ru/item.asp?id=27157551}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm316
  • http://mi.mathnet.ru/eng/vyurm/v8/i4/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:105
    Full text:30
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019